I started Wellbutrin XL (generic) 150mg 5 days ago and have been barely sleeping. I have upped my xanax dose from 0.5mg to 1mg and still have a very hard time falling asleep and then I sleep for maybe an hour or two and then I just toss and turn all night. I have a 1 and 2 year old and need to sleep!!! Is this side effect known to subside? I don't see my dr for a month.
Strugglingmom; Yes it should get better with this medication the first week or two you well get these kind of side affects but they normally go away with in that time or get easier on you. So anytime you should be able to sleep if its still a problem give your doctor a call after that time and see what you can take to help you more Good luck to you Chuck1957
Ps also it can take upto 6 weeks for the full benefit of this medication to work for you.
Hello Strugglingmom, sorry to hear this..I am in the same position sort of, but everybody's body chemistry and the way it reacts to certain things is different for everyone. I take 75mg adderall (daily) and 6mg of xanax (daily). I always sleep fine. I told my Dr a month ago I was feeling tired and fatigued and was hard to get up and depressed (anyone on that much adderall would be flying). I've been on those meds for years and never had a problem. But, he prescribed me BUPROPION HCL SR 150mg 2x daily and no matter how many xanax I take I lay in bed, maybe have gotten 7 hours of sleep in a week for 4 weeks and broke out bad. I became an insomniac and told him all of this, so he said don't take anymore.. I felt like crap the next 6/7 days and its not even a controlled substance. I hate it personally, but I definitely felt withdrawals, so if you do decide to stop, taper slowly. Just didn't work for me... hope you get better...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2013 • 7 answers
Posted 22 Apr 2014 • 1 answer
Posted 14 May 2014 • 2 answers
Posted 13 Sep 2015 • 4 answers
Posted 15 Feb 2016 • 9 answers